# SDR UALA2009081002421

- Difficulty date: August 6, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121107
- Condition: Corroded
- Location: Bs 346, Rbl 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AT BS 346, RBL 84.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SEAT TRACK STA 364 TO 412. FABRICATED & INSTALLED NEW SEAT TRACK.
